It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 85 for post anxiety tired. (0.046 seconds)


... Ms M, The WD's of alcohol also make ya tired. I dont know how much you drank daily, but since this is only day 4, you could still be detoxing from the drink. But, to answer your question, YES, it does get better. Hang tight with the fight. Your Friend, Marilyn:wave: (9 replies)
... Ms M, The WD's of alcohol also make ya tired. I dont know how much you drank daily, but since this is only day 4, you could still be detoxing from the drink. But, to answer your question, YES, it does get better. Hang tight with the fight. Your Friend, Marilyn:wave: (9 replies)
... Ms M, The WD's of alcohol also make ya tired. I dont know how much you drank daily, but since this is only day 4, you could still be detoxing from the drink. But, to answer your question, YES, it does get better. Hang tight with the fight. Your Friend, Marilyn:wave: (9 replies)

... Ms M, The WD's of alcohol also make ya tired. I dont know how much you drank daily, but since this is only day 4, you could still be detoxing from the drink. But, to answer your question, YES, it does get better. Hang tight with the fight. Your Friend, Marilyn:wave: (9 replies)
... Plus the alcohol I was using to "medicate" the WD anxiety I'm sure did not help. ... (9 replies)
... Hey Minn, It seemed like I was tired a lot after coming off the pills. ... (9 replies)
... p.s. Actually it's not completely gone...the anxiety. I'm just SO tired! Also, today is day 3 of sobriety from alcohol. Maybe that is part of it. Does this ever get any easier? (9 replies)
... s combination of hydrocodone and acetaminophen make it very powerful. Norco will increase the effects of other drugs such as alcohol, anxiety medication and antidepressants. ... (27 replies)
... I have to say that even as a nursing mother of a newborn I never felt as tired as I did the first few days of this week. ... (155 replies)
... I am going to make this brief as possible and if you guys think I should take this to another post,I will do so,its just most of you guys no my brief info and wanted to get the advice of people I have come to trust and it doesnt hurt that I find them smart, witty and addicts..sooo.........here goes...never ever had panic attacks,in reality I really thought they were like a... (9 replies)
Sick & Tired
May 13, 2008
... I blame this post on whoever posted "Post...don't Pop". Thank you. ... (3 replies)
... I have been told that tapering minimizes the withdrawals, but I gotta tell you, I am suffering. The anxiety hits all during the day. I cry. I beg God for it to be over. ... (5 replies)
... methadone slave when i first went off merthadone which was around 40 to 50 mgs cold turkey i called my primary care dr and he weaned me off with a fentynal patch he only weaned me for 2 weeks which sucked because let me tell you once the patch was gone it all came back my story is a nightmare but its not the same for everyone i guess some people anywhere from 3 to 6 weeks... (20 replies)
... even though I was pushing myself to do these things because I did feel tired and a little jittery, with a slight overlay of anxiety. ... (155 replies)
... I've really cut back on my coffee consumption in the last week, so hearing you say I'd be tired was a bit of a jolt because I don't want to jack up the caffeine again. ... (155 replies)
... Well, looks like I'm replying to myself. I'm just going to keep writing even if I don't hear anything new. Hopefully, folks won't get tired of me. ... (155 replies)
Tired of pills
Nov 6, 2008
... I would like to thank all of you for your support right now. I will let you know how things went at the docs when I get back to work tomorrow. I usually don't post at night since I am on a computer all day. ... (34 replies)
Tired of pills
Nov 5, 2008
... Terri for some reason your words brought tears to my eyes. The anxiety of quitting is so strong. My taper I do feel was a little faster than what I had anticipated. ... (34 replies)
... I felt like i was going insane. Couldn't sit still, but was sooo tired that i couldn't get up and do anything. Anxiety and SEVERE leg jitters....no matter how much sleeping med. i took, i couldn't get my legs to stop shaking and i couldn't sleep. It was sheer HELL! ... (4 replies)
... Hi TR, I am pretty familiar with what you're talking about,and this is part of the "side effects" of the healing your body (brain especially) has to go thru to return to a some what normal balance.I have the "PAWS" syndrome,probably what a lot of recovering addicts go thru,and it lasts up to a year.(Post-acute withdrawal syndrome).I know that especially after getting clean... (4 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 06:48 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!